MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM CHAGAS ASSAY KIT; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT LABORATORIES ABBOTT PRISM CHAGAS ASSAY KIT; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 07K35-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that a false reactive prism chagas result was generated.The following data was provided.(b)(6) 2022.Sample id: (b)(4).Chagas results: repeat reactive 2.01, 2.01, and 2.32 s/co the sample tested nonreactive on the alinity s processing module (0.06 s/co) which is believed to be correct.Confirmatory testing was negative.No impact to donor or patient management was reported.
 
Additional Manufacturer Narrative
Trending review determined no adverse trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Field data was reviewed for prism chagas regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot 34015m700.The irr, rrr and specificity for the lot are within package insert specifications.Based on the results of the investigation, prism chagas lot 34015m700 is performing as expected.No deficiency was identified.

Brand Name
ABBOTT PRISM CHAGAS ASSAY KIT
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14936033
Report Number1415939-2022-00049
Device Sequence Number5022495
Product Code QHM
UDI-Device Identifier00380740062941
UDI-Public00380740062941
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Catalogue Number07K35-68
Device Lot Number34015M700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRSM NEXT RFRB IN, 06A36-11, 01175-96; PRSM NEXT RFRB IN, 06A36-11, 01175-96
Patient SexUnknown